EconPapers    
Economics at your fingertips  
 

Comparison Criteria for Nonlinear Functional Dynamic Equations of Higher Order

Taher S. Hassan and Said R. Grace

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We will consider the higher order functional dynamic equations with mixed nonlinearities of the form xnt+∑j=0Npjtϕγjxφjt=0, on an above‐unbounded time scale T, where n ≥ 2, xi(t)≔ri(t)ϕαixi-1Δ(t), i=11,…,n-, with x[0] = x, ϕβ(u)≔|u|βsgn⁡u, and α[i, j]≔αi ⋯ αj. The function φi:T→T is a rd‐continuous function such that limt→∞φi(t) = ∞ for j = 0,1, …, N. The results extend and improve some known results in the literature on higher order nonlinear dynamic equations.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/6847956

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:6847956

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:6847956